# SDR ASOA2015012312073

- Difficulty date: January 19, 2015
- Submitted: January 23, 2015
- Operation: Air carrier
- Aircraft: N856AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7404
- Aircraft time: 33,274 hours, 30,215 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Failed
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT, F/A REPORTED SMOKE IN THE CABIN PULLED UP ECS PAGE AND RT PACK WAS SHOWING 120 IN AUTO MODE.  AUTO MODE WOULD NOT CONTROL TEMP SO SWITCHED TO MANUEL MODE.  DECREASED TEMP AND SMOKE CLEARED.   ACFT RETURNED TO DEPARTURE.  R & R NR 2 ACM IAW AMM 21-51-10.  AFDL NR FA196521 FOR OPS CHECK.   ACM SERVICED IAW AMM  12-13-21.  AIPC - 21-51-00.  FIG. 10, 45C.
